# SDR ASAA11510132

- Difficulty date: July 18, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 14,368 hours, 4,642 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05021
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 13,901 hours, 4,498 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES FAILED AFTER T/O.  SWITCH ONLY STAYS ENGAGED ABOUT 3 4 SEC.  REF FIM:22 31/801 A/T LOGGED ON RELATED FLT LEG ASM1 FAULT AND SERVO MOTOR TEST INTERMITTENTLY FAILS ASM1 #22 31780.  REPLACED NR 1 ASM REF MM 22 31 91, OPS CHECK NORMAL.
